Results 1 to 7 of 7

Thread: HGH sides

  1. #1
    Leonardis is offline New Member
    Join Date
    Feb 2018
    Posts
    3

    HGH sides

    Hello everyone, new guy here Just recently turned 40 and decided to add growth to my current cycle. I've been on hgh for about 5 wks now. I started at 5iu's. per day but sides like carpel tunnel,numbness in hands, joint pains in all areas, muscle aches became too much so I dropped down to 2iu's for the last wk and joint pains has subsided a bit but carpel tunnel/swollen fingers is out of control and when I lay down or sleep at night my arms constantly fall asleep and cause me to keep moving around to wake them up. Does anyone know how long will this last before these sides disappear or is this something I will have to bear the entire time while on growth? What causes joint pains and muscle aches, is it kind of like growing pains from the hgh doing it's job at repairing me or simply excess water retention? Thanks in advance.
    Last edited by Leonardis; 02-11-2018 at 09:49 PM.

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    Welcome to the forum. HGH is amazing stuff and I've been on it for 8 years now. First of all, you got good HGH. That's all the correct symptoms of "real" HGH. What I normally tell guys is to start at 1iu/ed for a week and increase by 1iu every 7 to 10 days. You need to let your body get used to the increase in HGH. If you're at 2iu/ed right now, it'll take a week or two weeks for your body to acclimate to the new dose. Hang in there you'll feel awesome once your body get accustomed to the HGH.

  3. #3
    Leonardis is offline New Member
    Join Date
    Feb 2018
    Posts
    3
    Quote Originally Posted by ScotchGuard02 View Post
    Welcome to the forum. HGH is amazing stuff and I've been on it for 8 years now. First of all, you got good HGH. That's all the correct symptoms of "real" HGH. What I normally tell guys is to start at 1iu/ed for a week and increase by 1iu every 7 to 10 days. You need to let your body get used to the increase in HGH. If you're at 2iu/ed right now, it'll take a week or two weeks for your body to acclimate to the new dose. Hang in there you'll feel awesome once your body get accustomed to the HGH.
    Thank you for your reply/advise. I'm happy I can consult with knowledgeable people on this forum. My fingers remain numb mostly all day which is a little alarming but considering I do plumbing and work with my hands maybe it's exacerbating the hgh side effects?
    Last edited by Leonardis; 02-16-2018 at 06:03 PM.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,800
    Nah, if anything it may be carpal tunnel syndrome (CTS). This is very common among computer programmers and people who use their hands a lot. The HGH retains a little water and moisturize collegian. The water collects in the wrist, squeeze the nerves in the carpal tunnel, and your get numbness and tingling in the fingers. It does take some time for that side effect to wear down. Hang in there.

  5. #5
    tcw's Avatar
    tcw
    tcw is offline Senior Member
    Join Date
    Sep 2005
    Posts
    1,384
    Completely normal affects of "REAL GH" (numbness in hands). This will disappear in 2 weeks or less.

  6. #6
    thelojones is offline New Member
    Join Date
    May 2014
    Posts
    6
    Quote Originally Posted by tcw View Post
    Completely normal affects of "REAL GH" (numbness in hands). This will disappear in 2 weeks or less.
    Or not? Took it for 4 months, never more than 4iu and ramped up like mentioned, the last 2 months only being 2iu, and it never went away. Massive pain and numbness in hands, arms falling asleep at night. Real bummer was after i stopped taking it it took another 3 months for the sides to go away, they diminished daily but so slowly it took months. Hard to have any kind of well being with that amount of daily pain

    My worry is, like a lot of counterfeit supplements, they learn what people expect for side effects and find cheap chemicals that will give those sides. Probably not hard to find something that will swell your joints up and maybe use a little too much of it.

  7. #7
    Leonardis is offline New Member
    Join Date
    Feb 2018
    Posts
    3
    Quote Originally Posted by thelojones View Post
    Or not? Took it for 4 months, never more than 4iu and ramped up like mentioned, the last 2 months only being 2iu, and it never went away. Massive pain and numbness in hands, arms falling asleep at night. Real bummer was after i stopped taking it it took another 3 months for the sides to go away, they diminished daily but so slowly it took months. Hard to have any kind of well being with that amount of daily pain

    My worry is, like a lot of counterfeit supplements, they learn what people expect for side effects and find cheap chemicals that will give those sides. Probably not hard to find something that will swell your joints up and maybe use a little too much of it.
    You make an excellent point to consider. Honestly I feel like crap, I don't know if it's test flu specifically sustanon from my stack now wk. #5 (flu symptoms come and go around time of injection) or if my growth isn't legit. If I'm allowed to post what manufacturer NOT SOURCE, I went with maybe someone can provide me with feedback?? About to start my 3rd month of growth 4IU's split and I always feel lethargic, so what's all this I hear about people having so much energy while on growth?! All I want to do is sleep! I feel like I'm dragging my feet all day long, fingers are always numb, swollen and tingling and my girl just loves how much I snore nowadays! I am noticing pros like great pumps when lifting and some body recomping also starting to happen I'm up about 12lbs at 227 but am also holding water. I am definitely giving thought to getting igf-1 bloodwork done. Just hoping the sides subside very soon that's all.
    Last edited by Leonardis; 02-28-2018 at 03:02 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •